Start of Year 5

I can hardly believe that it is 4 years that I have been off nitrazepam.  Yet, at the same time,  it feels like a lifetime.   Yesterday was a bad day, vision blurred.  Very upset.  Phoned GP and got appointment for Monday.  Also arranged a third eye test.  Now have two new pairs of spectacles and I still cannot see properly.  I think it is the muscle at the side of my left eye, I felt something happen there, and my eyesight suddenly blurred over a month or so ago.

Response (letter) from neurologist.  He apologised for saying in letter to GP that I had been on an anti-psychotic drug, a drug I had never heard of.  He said he would be happy to see me again but understood that I might not wish to see him.  No mention was made of nitrazepam, the damage caused by nitrazepam or his denial that nitrazepam was the cause of the damage.  Interestingly, he did not say anything to counter my assessment of his behaviour.       He has referred me for physiotherapy so will take that up.  I have arranged to see another physiotherapist but she seems to be very busy so no harm in having more than one.

Hopefully Year 5 will bring more improvements my way.

Advertisements
This entry was posted in Benzodiazepine withdrawal syndrome. Bookmark the permalink.

2 Responses to Start of Year 5

  1. Rae Paterson says:

    I really, really hope you get many more dramatic improvements. I would love you to be able to come out to Australia.
    With love, Rae. XX

    Like

  2. fhfrench says:

    Thanks, Rae. I would love that too. xx

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s